# SDR 2005FA0001116

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N803G
- Engine: Cont LTSIO360EB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Ruptured
- Location: Rt Nacelle
- Part time: 2,390 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RUN UP, PILOT CYCLED BOOTS. BOOT CYCLE STATUS LIGHT CAME ON BUT EXTINGUISHED BEFORE 6 SECOND INFLATION CYCLE TIMED OUT. (PRESS TO TEST SHOWED LAMP OK).  BOOTS REMAINED PARTIALLY INFLATED AND WOULD NOT DE-FLATE. PILOT SPOOLED ENGINES DOWN AND BOOTS DE-FLATED.  INSPECTION DISCLOSED THAT DIAPHRAGM ON LOW PRESSURE REGULATOR OF THE ASSEMBLY HAD FAILED AROUND ENTIRE CIRCUMFERENCE. FAILED DISK SPALLED THE BELL SHAPED PORTION OF REGULATOR RUINING THE REGULATOR AND RENDERING 2H22-16 PART UNFIT FOR OVERHAUL.
